# SDR LR7A2015031800550

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 528
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, WHILE PERFORMING SB 382-57-85, R2 NDI, FOUND THE RT FS 528 MLG BEAM MAIN HOLE AT WL 256 WAS OVERSIZED WHERE IT ATTACHES TO THE DRAG ANGLE FITTING, RBL 62.  REPAIRED IAW LAC MEA 382-53-14-059, NR 2274.
